Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 232, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 7, 2012, 1:52 PM CDT for 4 counties in Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2012, 1:52 PM CDT (18:52 UTC)
- Expired
- Aug 7, 2012, 2:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Cooke County, TX, Denton County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 102 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 860 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1965 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
301
WUUS54 KFWD 071852
SVRFWD
TXC085-097-121-181-071945-
/O.NEW.KFWD.SV.W.0232.120807T1852Z-120807T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
152 PM CDT TUE AUG 7 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
NORTHEASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
SOUTHWESTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 245 PM CDT
* AT 152 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORMS WITH TWO STRONG CELLS AT EACH
END...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM COLLINSVILLE TO 3 MILES NORTHEAST OF RAY ROBERTS PARK JOHNSON
BRANCH...MOVING SOUTH AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RAY ROBERTS PARK JOHNSON BRANCH AROUND 200 PM...
GUNTER AND RAY ROBERTS PARK ISLE DU BOIS AROUND 210 PM...
SANGER AND PILOT POINT AROUND 215 PM...
AUBREY AROUND 235 PM...
CELINA AROUND 240 PM...
THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 475 AND 492.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3340 9672 3329 9669 3329 9684 3329 9723
3352 9709 3371 9679
TIME...MOT...LOC 1852Z 008DEG 15KT 3355 9687 3345 9702
$$3 follow-up statements
244
WWUS54 KFWD 071911
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
211 PM CDT TUE AUG 7 2012
TXC085-097-121-181-071945-
/O.CON.KFWD.SV.W.0232.000000T0000Z-120807T1945Z/
DENTON TX-GRAYSON TX-COLLIN TX-COOKE TX-
211 PM CDT TUE AUG 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHEASTERN COOKE...NORTHWESTERN COLLIN...SOUTHWESTERN GRAYSON
AND NORTHEASTERN DENTON COUNTIES...
AT 209 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR AUBREY. THIS STORM WAS NEARLY
STATIONARY. OTHER STORMS REMAIN SEVERE IN GRAYSON AND COOKE
COUNTIES...THESE STORMS WERE LOCATED NEAR TIOGA AND LAKE RAY
ROBERTS...RESPECTIVELY. THESE STORMS ARE PRIMARILY CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
AUBREY...PILOT POINT AND RAY ROBERTS PARK ISLE DU BOIS AROUND 245
PM CDT...
THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 475 AND 492.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3340 9672 3329 9669 3329 9684 3329 9723
3352 9709 3371 9679
TIME...MOT...LOC 1909Z 150DEG 1KT 3330 9694
$$
CAVANAUGH249
WWUS54 KFWD 071931
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT TUE AUG 7 2012
TXC085-097-121-181-071945-
/O.CON.KFWD.SV.W.0232.000000T0000Z-120807T1945Z/
DENTON TX-GRAYSON TX-COLLIN TX-COOKE TX-
231 PM CDT TUE AUG 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHEASTERN COOKE...NORTHWESTERN COLLIN...SOUTHWESTERN GRAYSON
AND NORTHEASTERN DENTON COUNTIES...
AT 231 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
WEST OF CELINA...MOVING SOUTH AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
AUBREY AROUND 245 PM CDT...
THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 475 AND 492.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3340 9672 3329 9669 3329 9684 3329 9723
3352 9709 3371 9679
TIME...MOT...LOC 1931Z 007DEG 10KT 3334 9687
$$
CAVANAUGH252
WWUS54 KFWD 071943
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
243 PM CDT TUE AUG 7 2012
TXC085-097-121-181-071953-
/O.EXP.KFWD.SV.W.0232.000000T0000Z-120807T1945Z/
DENTON TX-GRAYSON TX-COLLIN TX-COOKE TX-
243 PM CDT TUE AUG 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COOKE...
NORTHWESTERN COLLIN...SOUTHWESTERN GRAYSON AND NORTHEASTERN DENTON
COUNTIES EXPIRES AT 245 PM CDT...
THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 475 AND 492.
AT 243 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...AND GUSTY WINDS OF 40 TO 50 MPH
WERE STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3340 9672 3329 9669 3329 9684 3329 9723
3352 9709 3371 9679
TIME...MOT...LOC 1943Z 007DEG 10KT 3331 9687
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 12:28 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Aug 7, 12:28 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1228 PM CDT TUE AUG 7 2012 .AVIATION... CONCERNS...LOW THUNDERSTORM CHANCES LATE AFTERNOON/EARLY EVENING. ISOLATED SHOWERS AND THUNDERSTORMS NORTHWEST OF A K0F2 TO KBKD LINE...WILL CONTINUE TO MOVE SOUTHWEST AND NOT AFFECT THE METROPLEX TAF SITES. CUMULUS FIELDS HAVE ALREADY DEVELOPED TO THE NORTHEAST...SOUTHEAST AND SOUTHWEST OF THE METROPLEX AS OF MIDDAY. EXPECT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP LATER THIS AFTERNOON ACROSS THE REGION. THE CHANCES IN THE METROPLEX ARE ONLY ABOUT 20 PERCENT...BUT HAVE PLACED VCTS AND CB IN THE TAF FOR THE 21-00Z PERIOD AS THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG DOWNBURST WINDS. 58 && .UPDATE... A FEW SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE FAR WESTERN COUNTIES ALONG A LINE FROM GRAHAM TO ABILENE. LIGHTNING HAS RECENTLY BEEN OBSERVED WITH ONE STORM IN YOUNG COUNTY BUT OTHERWISE...NOT MUCH PRECIPITATION APPEARS TO BE REACHING THE GROUND. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION THIS AFTERNOON. DAMAGING DOWNBURST WINDS AND QUARTER SIZED HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. THE STORM ACTIVITY SHOULD DIMINISH IN THE EVENING HOURS. THE INHERITED FORECAST WAS ON TRACK BUT DID MAKE A FEW MINOR CHANGES TO THE AFTERNOON HIGHS. ALSO...INCREASED DEWPOINTS SOME FOR THE AFTERNOON HOURS. THIS WILL RESULT IN HEAT INDEX VALUES APPROACHING 105 DEGREES LATE THIS AFTERNOON IN SOME LOCATIONS...MAINLY ALONG AND EAST OF INTERSTATE 35. HOWEVER...THE TEMPERATURE FORECAST COULD BE AFFECTED BY AFTERNOON THUNDERSTORMS AND CLOUD COVER. 82/JLD && .PREV DISCUSSION... /ISSUED 341 AM CDT TUE AUG 7 2012/ WEAK NORTH TO NORTHWEST FLOW ALOFT WILL PREVAIL OVER NORTH TEXAS THROUGH EARLY NEXT AS UPPER LEVEL HIGH PRESSURE REMAINS ANCHORED ACROSS THE WESTERN STATES. WEAK LARGE SCALE LIFT COUPLED WITH A MODERATELY UNSTABLE ATMOSPHERE WILL RESULT IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT FEW DAYS WITH STORMS MOST LIKELY DURING THE HEAT OF THE AFTERNOON. ANY STORM THAT DEVELOPS IN THE AFTERNOON/EARLY EVENING WILL HAVE A POTENTIAL FOR DAMAGING DOWNBURST WINDS DUE TO DRY AIR BELOW THE HIGH BASED STORMS. PRECIPITATION CHANCES WILL DECREASE AS WE HEAD INTO THE WEEKEND AS DRIER AIR FILTERS IN BEHIND A COLD FRONT. THE DRY AIR SHOULD LINGER THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. TEMPERATURES THE REMAINDER OF THE WEEK WILL BE HOT WITH AFTERNOON HIGHS GENERALLY IN THE UPPER 90S TO AROUND 103. OVERNIGHT LOWS WILL RANGE FROM THE MID 70S TO NEAR 80. THE MIXING DOWN OF DRIER AIR SHOULD KEEP AFTERNOON HEAT INDEX VALUES BELOW 105. THEREFORE...WE WILL NOT ISSUE A NEW HEAT ADVISORY WITH THIS PACKAGE. TEMPERATURES WILL COOL A FEW DEGREES ON THE WEEKEND DUE TO VERY WEAK COLD AIR ADVECTION BEHIND THE EXPECTED COLD FRONT. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 104 80 102 80 100 / 20 20 20 20 20 WACO, TX 104 76 101 77 100 / 20 10 20 20 20 PARIS, TX 100 76 98 74 97 / 20 20 20 20 20 DENTON, TX 104 78 102 77 100 / 20 20 20 20 20 MCKINNEY, TX 103 77 102 77 99 / 20 20 20 20 20 DALLAS, TX 105 82 102 80 101 / 20 20 20 20 20 TERRELL, TX 102 76 100 76 98 / 20 20 20 20 20 CORSICANA, TX 101 77 100 77 100 / 20 10 20 20 20 TEMPLE, TX 101 74 100 74 99 / 20 10 20 20 20 MINERAL WELLS, TX 103 74 101 73 100 / 20 20 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/82
Hazardous weather outlook, Aug 7, 10:38 AM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 1038 AM CDT TUE AUG 7 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1038 AM CDT TUE AUG 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THIS AFTERNOON AND TONIGHT. A FEW STORMS COULD PRODUCE DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH AND 1 INCH HAIL LATE THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS WEDNESDAY THROUGH FRIDAY. GUSTY DOWNBURST WINDS AND LIGHTNING WILL CONTINUE TO BE THE MAIN THREATS EACH DAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED BETWEEN 3 PM AND 8 PM.
In the hours before
Special weather statement, Aug 7, 1:25 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
125 PM CDT TUE AUG 7 2012
TXZ103-071900-
DENTON TX-
125 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN DENTON COUNTY
AT 125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES WEST OF DENTON...MOVING SOUTHWEST AT 10
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...BARTONVILLE...
CORRAL CITY...DENTON...JUSTIN...KRUM...NORTHLAKE...ROANOKE AND TROPHY
CLUB. THE DENTON ASOS REPORTS A WIND GUST 47 MPH.
HALF INCH SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM
THIS STORM.
LAT...LON 3321 9711 3299 9719 3299 9740 3323 9739
3333 9727
TIME...MOT...LOC 1825Z 041DEG 8KT 3320 9726Special weather statement, Aug 7, 1:33 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
133 PM CDT TUE AUG 7 2012
TXZ118-071900-
TARRANT TX-
133 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL TARRANT COUNTY
AT 133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER SAGINAW...MOVING SOUTH AT 15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLUE MOUND...EAGLE
MOUNTAIN...FOREST HILL...FORT WORTH...HALTOM CITY...KENNEDALE...LAKE
WORTH...LAKESIDE...RIVER OAKS...SAGINAW...SANSOM PARK...WATAUGA...
WESTWORTH AND WHITE SETTLEMENT.
PEA SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3293 9726 3264 9720 3270 9755 3287 9755
3297 9747
TIME...MOT...LOC 1833Z 011DEG 12KT 3286 9739Special weather statement, Aug 7, 1:36 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 136 PM CDT TUE AUG 7 2012 TXZ092-093-071900- GRAYSON TX-COOKE TX- 136 PM CDT TUE AUG 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN COOKE COUNTY SOUTHWESTERN GRAYSON COUNTY AT 136 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF WHITESBORO...MOVING SOUTH AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COLLINSVILLE...GUNTER AND WHITESBORO. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3342 9672 3346 9712 3372 9698 3370 9676 TIME...MOT...LOC 1836Z 020DEG 6KT 3362 9689
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 1:25 PM CDT | Special Weather Statement | FWD | Denton | 35 min |
| Aug 7, 1:33 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Aug 7, 1:36 PM CDT | Special Weather Statement | FWD | Grayson | 24 min |
| Aug 7, 1:46 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 37 min |
| Aug 7, 2:18 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Aug 7, 2:29 PM CDT | Special Weather Statement | FWD | Wise | 31 min |
| Aug 7, 2:31 PM CDT | Special Weather Statement | FWD | Fannin | 29 min |
| Aug 7, 2:36 PM CDT | Special Weather Statement | FWD | Parker | 24 min |
| Aug 7, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 24 min |
| Aug 7, 3:00 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Aug 7, 3:02 PM CDT | Special Weather Statement | FWD | Fannin | 28 min |
| Aug 7, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 35 min |
| Aug 7, 3:15 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 44 min |
| Aug 7, 3:19 PM CDT | Special Weather Statement | FWD | Collin | 26 min |
| Aug 7, 3:26 PM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| Aug 7, 3:27 PM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Aug 7, 3:37 PM CDT | Special Weather Statement | FWD | Denton | 23 min |
| Aug 7, 3:51 PM CDT | Special Weather Statement | FWD | Collin | 24 min |
| Aug 7, 3:52 PM CDT | Special Weather Statement | FWD | Collin | 23 min |
| Aug 7, 4:02 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| Aug 7, 4:21 PM CDT | Special Weather Statement | FWD | Somervell | 24 min |
| Aug 7, 4:31 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Aug 7, 4:38 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| Aug 7, 4:49 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 22 min |
| Aug 7, 4:54 PM CDT | Special Weather Statement | FWD | Grayson | 36 min |
| Aug 7, 4:56 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 19 min |
| Aug 7, 4:59 PM CDT | Special Weather Statement | FWD | Palo Pinto | 31 min |
| Aug 7, 5:09 PM CDT | Special Weather Statement | FWD | Kaufman | 36 min |
| Aug 7, 5:26 PM CDT | Special Weather Statement | FWD | Eastland | 34 min |
| Aug 7, 5:34 PM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| Aug 7, 5:41 PM CDT | Special Weather Statement | FWD | Hunt | 34 min |
| Aug 7, 5:57 PM CDT | Special Weather Statement | FWD | Ellis | 33 min |
| Aug 7, 6:11 PM CDT | Special Weather Statement | FWD | Rockwall | 34 min |
| Aug 7, 6:27 PM CDT | Special Weather Statement | FWD | Ellis | 33 min |
| Aug 7, 6:30 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 45 min |
| Aug 7, 6:40 PM CDT | Special Weather Statement | FWD | Henderson | 35 min |
| Aug 7, 6:45 PM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Aug 7, 6:49 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.